# SDR IPXA2018080132249

- Difficulty date: July 6, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608620
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT MAIN GEAR DOOR CENTER FWD CORNER PAN IS CRACKED. REMOVED AND REPLACED RT MAIN GEAR CENTER FWD CORNER PAN IAW SRM 51-33-01 AND SRM 51-35-01. MINOR
